# SDR USAA001699

- Difficulty date: October 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, INNER CHORD ANGLE CRACKED .50 INCH AT STA 616 LT BELOW FLOOR LEVEL STR 17.  INSTALLED FABRICATED DOUBLER AND FILLER PER TR 53-62-01.  (X)
